Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Multiple clots in brain after falling. Swelling present, unable to identify anybody. How to regain consciousness?

my father , 67 years old, fell down from apx. 8ft high exactly a month back. Early CT scan revealed multi clots in brain. Now the clots got dissolved but however doctors say that there seems to be swelling . Doctors discharged him from hospital however, he is not able to identify us eevn afetr a month. At home he is taking Levipil 500mg thrice, revotril-.25mg daily once, Oleanz- 1.25mg daily once. May you please advice what time it would take to regain his consciousness . best regards Shashi Mohan Delhi
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your father has probably suffered from multiple contusions (blood clots) in the brain. This would have led to pratial damage and loss of function of the affected parts.

Recovery of brain nerves is a slow process and may take 3-6 months.

Regarding medications, does he really need sleeping pills such as rivotril and oleanz? Please talk to his doctor and stop them.

Levipil is a medicine for fits and if he has not had fits, that also can be stopped, as one month has passed after the head injury.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor